# SDR IXXA0500201S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND MAIN CABIN SEAT TRACK AT STATION 1220 -F- WORN.  REMOVED DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-3, AND 51-1-8.
